# SDR SWAA2024102338334

- Difficulty date: September 16, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-572867<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W DWG 146A7901 SHEET: 66 REV: A AND B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
